# SDR SWIA2020021848576

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 501.00 FRAME CORRODED NEAR STGR 20R.   (C-CHECK) RO 2/14/2020   CORROSION AT FS501 NEAR STR 20R IS IN A NO DAMAGE ALLOWED AREA. PERFORMED FRAME SPLICE REPAIR TO FS501.00 FROM STR AND BOMBARDIER DWG. LEAK CK GOOD. SEE CONTINUATION CARD FOR DETAIS.  COMPLETED FORM M-337.
